# SDR 9510409978

- Difficulty date: June 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9342
- Make and model: Doug DC-9-31
- Aircraft serial: 47391
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Anti Ice Duct
- Part number: 5919526504
- Condition: Binding
- Location: Rt Wing
- Stage of operation: AP
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

ON INITIAL SLAT EXTENSION AT 240 KNOTS, SLAT DISAGREEMENT LIGHT ILLUMINATED WITH BLUE SLAT EXTEND LIGHT OFF.  AIRCRAFT ROLLED TO THE LEFT.  FLIGHT CONTINUED AND LANDED WITHOUT INCIDENT.  FOUND RIGHT WING ANTI-ICE 'T' DUCT BINDING.  REPLACED 'T' DUCT.  OPERATIONAL CHECK OK.  AIRCRAFT RETURNED TO SERVICE.
